That's really messed up. How much of each med were you on? Were you abusing them?
If you were taking everything as prescribed and asked your doctor to help you wean down the meds he should not just cut you off. Escpecially if you are going to be dealing with continuous pain. You should talk to another doctor at the clinic your were seeing, and potentially make a complaint.
Thank you for serving our country. You and everyone in our military has my utmost respect and gratitude.
Ranger - lead the way !. USAF has CAS on station. Do you have the ingredients for the Thomas Recipe and the Amino Acid Protocol? You need to read those and get the ingredients. They are located right hand side of page under Health Discussions. You will need to adjust Thomas Recipe if you are still working through it. But some contend that staying busy by working is easier to withdraw than laying around on couch. Intell on meds would help determine your E&E plan. This can be done.... and people here have already walked point for you. Maintain hydration in particular. Ingredients of Thomas Recipe will help if you have loose stools - many suggestions according to your experience. Its different for everybody. You may not have a problem - but then again you might have what is similar to case of flue for 5-8 days. One of my back injuries came after dangling from T-10 canopy and having Z in logbook. Out of control!!!v ----- Keep posting for support and questions. many folks here with good knowledge to assist you. Best of luck Army --------- eagle
How much of the Morphine were you taking a day? my thoughts and prayers are with you, this isn't easy, but I think you should quickly go to another Doc and slowly cut down. Ugg, Doctors can be so mean, Mine did the same to me, cut me off in a sec all because he was the runner up after mine got arrested. Please come here and let us know how you are doing.
I was on 10mg Morphine 4 X4 and 750 Hydro/10 ant X8. Along with Naproxen I feel like **** now and it's only been 3 hours....There's talk about starting me on Gabapentin? I don't know.... but this *****!
I had a canopy malfunction out the door and the last thing I saw was the belly of the C130... the PLF saved me for sure if not I would be dead…If others can quit so can I!
Good attitude Army - those five points of contact make a world of differnce in how you talk about the jump!! Check your mail and stay in touch....best of luck to you ----- eagle
your mail for med help is top right side of page - Inbox (2) - indicates PM for you and number of messages,,,,,,
I can't believe the VA doc (ok, maybe I can believe the VA doc) would just cut you off cold turkey. Were you abusing your dosage? Did he give you anything to counter the withdrawals? I just want to go kick that doc's butt right now. lol
Check out the Thomas Recipe on the right side of the screen (click on the link). What worked for me was drinking Gatorade for electrolytes, taking vitamins, amino acids, antioxidants, Omega-3 fish oils, and Imodium cause you will have the runs. Drink lots of water for rehydration. Gatorade will help keep you hydrated and give you energy to get you through the day. Take Ibuprofen or Tylenol for headaches and other aches and pains. Please keep us updated!!!
Rangers Lead The Way!!!